MAUDE Adverse Event Report: INTERVASCULAR SAS HEMACAROTID KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMACAROTID KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEK08/75CP (1)
Medical Device Problem Codes Product Quality Problem (1506); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it was indicated that the actual device involved was available for testing.It will be returned for analysis.(4109/213) the review of historical data indicated that no similar complaint was reported for the same sterilization lot number 23f29.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported that a hemacarotid patch was being opened for the scrub nurse and the circulating nurse noticed that the packaging looked wet/greasy.Product was not given to the scrub nurse and the charge nurse was notified.No effect - did not reach patient - detected before use.Complaint #(b)(4).
 
Additional Manufacturer Narrative
Corrected data: block h6, medical device problem "2975" was updated to "1506".Addtl mfg narrative: (10/213) the involved device was returned and inspected by the quality assurance department.The inspection allowed to conclude that that the product is conform to the product specifications.It should be noted that the internal tyvek lid had a translucent stain.This stain corresponds to a glycerol stain, which does not affect the quality nor the sterility of the product.(67) the investigation based on the product analysis concluded that the product conforms to product specifications.
 
Event or Problem Description
Complaint # (b)(4).

Brand Name
HEMACAROTID KNITTED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key19537477
Report Number1640201-2024-00008
Device Sequence Number17748608
Product Code DSY
UDI-Device Identifier00384401001416
UDI-Public(01)00384401001416
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEK08/75CP (1)
Device Catalogue NumberHEK08/75CP (1)
Device Lot Number23F29
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown